MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector malfunctioned (separated from the shaft).There were no parts of the device that fell into the patient, all was accounted for.Power setting unknown.A second device was used to complete the procedure.There was no delay, or harm to the patient reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise id (b)(4) updated sections: b4, d10,g4, g7, h2, h3, h6, h10.The device was returned to the factory for evaluation 09/20/2023.A photograph was provided by the account.A photographic inspection was conducted.Signs of clinical use and evidence of blood were observed on bisectors and shaft.Evidence of charred material was observed on the blade and bisectors.The bisectors and blade were observed to be intact with no visual defects.He hub was observed to have separated from the flexible shaft, exposing the inner contents of shaft, which contained evidence of blood.An investigation was conducted on 09/22/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the device.Evidence of charred material was observed on the blade and bisectors.The bisectors and blade were observed to be intact with no visual defects.The hub was observed to have separated from the flexible shaft, exposing the inner contents of shaft, which contained evidence of blood.No evidence of adhesive was observed on the shaft.The hub was able to be pushed back into the shaft.Based on the photographic inspection, returned condition of the device, and investigation results, the reported failure "material separation" was confirmed.The lot # 3000310058 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 7XB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17779900
Report Number2242352-2023-00788
Device Sequence Number5492441
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model NumberVH-3200
Device Catalogue NumberVH-3200
Device Lot Number3000310058
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight71 KG